I have joined in a few conversations on this wonderful site all of which have been helpful or interesting but I am getting quite depressed and feeling like s@#t!
I am 79 and was diagnosed Dec 21 with T3b n0m0 gleason 9 (4+5). Discussion with onco on treatment options so started HT (zoladex) Jan 22 followed by RT in May 22 at Royal Surrey.
Usual side effects with zolly but bearable as we're RT side effects.
First follow up meeting with onco in Sept good as he stopped the zolly and psa 0.08.
Since then I have steadily been feeling worse, the hot flashes have just about gone but the fatigue, joint and muscle aches and pains have got worse znd it's an effort to do things.
Chat with CNS nurse in Jan, psa not detectable but testosterone also zilch. She did imply that it something up with which I shall have to put until T returns to normal, whenever that might be.
T replacement therapy probably not a good idea as it may set things going again.
Next bloods in June.
I had hoped I would be feeling OK by now, any thoughts, advice, encouragement would be appreciated. OH very supportive but I don't want to push things too much for the sake of domestic harmony!